# SDR HALA2018030500069

- Difficulty date: March 2, 2018
- Submitted: March 6, 2018
- Operation: Air carrier
- Aircraft: N389HA
- Make and model: Airbus A330-243
- Aircraft serial: 1316
- Aircraft time: 26,434 hours, 4,033 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY FLOOR LIGHT STRIP COMING UP FROM FLOOR. NEEDS TO BE SECURED. SECURED LIGHT STRIP AS REQUIRED. OK FOR SERVICE.
